# SDR FDEA202509101682

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587694
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242KFF HAS DAMAGE. REPAIRED MAIN DECK FLOORBOARD PANEL # 242KFF, P/N 143T5876-94, AT STA 930- STA 971.75,   RBL 33"- RBL 54.75" IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS IS A MAJOR   REPAIR.
